# SDR DALA2025030401682

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 36,364 hours, 13,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3809, WHILE PERFORMING EMERGENCY LT CK, FOUND EAL ABOVE SEAT ROW 30 ABC INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT POWER SUPPLY M2627. (LP 6552881)
